# SDR CALA2023022400540

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMCOZPA03RWC
- Condition: Cracked
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTOR LOOSEN AT 33AB,23AB,44AB ,9L,21LK,30LK,33LK,36LK,39LK,42LK,45LK,50LK,REF TO HAECO NON ROU TINE NO.9404153,ORIHINATED BY EMP V905488,EA 4420-03294 REV B OP 001. PERFORMED BY EMP V905488,REPLACED CEILING PANEL EMERGENCY LIGHT CONNECTORS AT 33AB,23AB,9L,21LK,30LK,33LK,36LK,39LK,42LK,45LK,50 LK,AND INSTALLATION TEST FOUND NORMAL,AS PER AMM 33-51-05-402-02 4 REV 138,SWPM 20-61-28 REV 81.IDT BY TA 408.
